# SDR FDEA202008101846

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,   WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE CORRODED.  CORROSION AT LEFT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGEPIVOT HOLE   BORE(#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08   AND E.A. # 1-5750-T0355851 PART 1 STEP 2A AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO   1-5750-7-5002- LH WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE)- CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NO. N00553 ATTACHED E.A. #   1-5750-T0355851 PART 1 FOR WORK DETAILS.
